MathSciNet Relay Station
MathSciNet bibliographic data
MR2419413 34K20 (34K45)
Liu, L.; Sun, J. Finite-time stabilization of linear systems via impulsive control. Internat. J. Control 81 (2008), no. 6, 905–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement